Eindeutigkeitssätze für II-isometrische Eilflächen.

Rainer Walden

Mathematische Zeitschrift (1971)

  • Volume: 120, page 143-147
  • ISSN: 0025-5874; 1432-1823

How to cite


Walden, Rainer. "Eindeutigkeitssätze für II-isometrische Eilflächen.." Mathematische Zeitschrift 120 (1971): 143-147. <http://eudml.org/doc/171516>.

author = {Walden, Rainer},
journal = {Mathematische Zeitschrift},
pages = {143-147},
title = {Eindeutigkeitssätze für II-isometrische Eilflächen.},
url = {http://eudml.org/doc/171516},
volume = {120},
year = {1971},

AU - Walden, Rainer
TI - Eindeutigkeitssätze für II-isometrische Eilflächen.
JO - Mathematische Zeitschrift
PY - 1971
VL - 120
SP - 143
EP - 147
UR - http://eudml.org/doc/171516
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.